# SDR SIMA20180223001

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 34,085 hours, 29,571 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  A LOUD CRACKELING SOUND WAS HEARD IN THE FLIGHT DECK.  SOUNDED LIKE FROM EXTERIOR,  LASTED APPROXIMATELY 5 MINUTES.  PERFORMED GVI INSPECTION OF AIRCRAFT ACCESS PANEL, MLG DOORS, HUMP SEALS, WIPERS, BONDING JUMPER, STATIC WICKS FLIGHT DECK PANELS AND NO DEFECTS NOTED IAW SRM 51-10-02. AIRCRAFT OK FOR SERVICE.
